toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Asenjo, F.A.; Comisso, L.; Mahajan, S.M. doi  openurl
  Title Generalized magnetofluid connections in pair plasmas Type Journal Article
  Year 2015 Publication Physics Of Plasmas Abbreviated Journal Phys. Plasmas  
  Volume 22 Issue 12 Pages 4 pp  
  Keywords  
  Abstract We extend the magnetic connection theorem of ideal magnetohydrodynamics to nonideal relativistic pair plasmas. Adopting a generalized Ohm's law, we prove the existence of generalized magnetofluid connections that are preserved by the plasma dynamics. We show that these connections are related to a general antisymmetric tensor that unifies the electromagnetic and fluid fields. The generalized magnetofluid connections set important constraints on the plasma dynamics by forbidding transitions between configurations with different magnetofluid connectivity. An approximated solution is explicitly shown where the corrections due to current inertial effects are found. (C) 2015 AIP Publishing LLC.  
  Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;  
  Corporate Author Thesis  
  Publisher Amer Inst Physics Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1070-664x ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000367460400019 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 573  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: